Pamprin Max Formula Caplets, 24 ct

SKU# 30882

Pamprin Max Formula Caplets, 24 ct

SKU# 30882
3.2 out of 5 Customer Rating
Pamprin Max Pain Formula is powerfully formulated to fight the worst of your period pain and give you the boost of energy you need.
Read More
$6.99
-
+
Pamprin Max Formula Caplets, 24 ct
$6.99
  • In Stock
This product is FSA eligible

Frequently bought together

Pamprin Max Pain Formula is powerfully formulated to fight the worst of your period pain and give you the boost of energy you need. 

Helps relieve menstrual pain and bloating during menstruation. Take your health to the next level with FSA eligible Pain products.

Active Ingredients: 

Acetaminophen 250mg, Aspirin 250mg (NSAID), Caffeine 65mg

Inactive Ingredients: 

Fractionated Coconut Oil, Hypromellose, Maltodextrin, Microcrystalline Cellulose, Polydextrose, Polyvinylpyrrolidone, Pregelatinized Starch, Red 27 Lake, Red 40 Lake, Silica, Sodium Starch Glycolate, Starch, Stearic Acid, Talc, Titanium Dioxide

For adults and children 12 years and older: 

  • Take 2 caplets with water every 6 hours as needed
  • Do not exceed 8 caplets in a 24 hour period or as directed by a doctor

Kids and teenagers who have or are recovering from chicken pox or flu-like symptoms shouldn’t use this product. 

If changes in behavior occur or nausea and vomiting occur, consult a doctor. 

Aspirin may cause a severe allergic reaction which could include hives, facial swelling, asthma or shock.

You might also like

New Arrivals